Cancer Channel
Topics
Medications
Quicklinks
Related Channels

Hand-Foot Reaction From Regorafenib

Although regorafenib (Stivarga®) can be an effective chemotherapy treatment for treating certain cases of colorectal cancer, it may cause problems in some people.
 
For instance, some people may develop a condition known as hand-foot skin reaction from using regorafenib. Hand-foot skin reaction can cause burning, pain, redness, swelling, bleeding, sores, or blisters on the palms of the hands or soles of the feet.
 
Let your healthcare provider know if you develop any of these symptoms or experience a skin rash during regorafenib treatment.
 
(To learn more, click Precautions and Warnings With Regorafenib. This resource discusses some of the other complications that may occur with this chemotherapy drug and explains what to talk to your healthcare provider about before beginning treatment).
 
7 Natural Ways to Reduce Your Cancer Pain
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.